| Catalog Number |
5407120050 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Partial thickness (Second Degree) Burn (2694); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 37 events were reported for this quarter.Product return status: 2 devices were received.35 devices were evaluated based on historical data analysis.Additional information: 37 devices were not labeled for single-use.37 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 37 malfunction events in which the device reportedly overheated.32 events had the problem identified during a non-clinical procedure; there was no patient involvement.3 events had patient involvement; no patient impact.1 event had insufficient information received regarding health impact.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.